| Model Number |
45032 |
| Medical Device Problem Codes |
Leak/Splash (1354); Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent proxi catheter was used for thrombectomy procedure.During the procedure, the device did not continue to infuse saline when aspiration was lost during thrombectomy mode.The procedure was completed with another of same device.No patient complications were reported.